FDA Recalls Compounded PGE1 Injectable Due to Insanitary Conditions
Professional Compounding Pharmacy is recalling PGE1 40 mcg/ml injectable vials because FDA inspectors observed insanitary conditions during the compounding of sterile drugs.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classified this as an FDA Class II recall. Per the rubric, FDA Class II recalls involving significant risks such as insanitary conditions in sterile compounding are categorized as Severe (Score 4), as they carry a reasonable probability of adverse health consequences.
Plain-English summary
The U.S. Food and Drug Administration (FDA) has issued a recall for PGE1 40 mcg/ml injectable vials manufactured by Health Solutions Pharmacy Center Inc dba Professional Compounding Pharmacy. The recall involves specific lots of 5ml, 10ml, 6ml, and 9ml vials that were dispensed in Oregon between September 1, 2018, and February 20, 2019.
The recall was initiated due to a lack of processing controls. During a recent FDA inspection, inspectors observed insanitary conditions during the compounding of sterile drugs. This classification indicates a reasonable probability that the use of, or exposure to, the violative product may cause temporary or medically reversible adverse health consequences.
Patients who have received these specific vials should contact their healthcare provider or pharmacist for guidance on whether to discontinue use or seek alternative treatment. The FDA advises consumers to check their medication records to determine if they possess the affected lots.
The recalled product
- Product
- PGE1 40 MCG/ML* INJECTABLE, (2) 5ml (b) 10ml, (c) 6ml (d) 9ml, Professional Compounding Pharmacy, 996 NW Circle Blvd. #105 Corvallis, OR 97330 .
- Category
- Drug — Compounded Sterile Drug
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (6)
- Lot:(a) 10102018@30
- (b) 31102018@33
- 05112018@1
- (c)15012019@8
- (d) 30012019@33
- distributed between 09-01-2018 to 02-20-2019.
Distribution
Distributed in 1 state:
Part of a larger recall action
This product is one of 25 recalled by Health Solutions Pharmacy Center Inc dba Professional Compounding Pharmacy under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 25 products in this recall →Related recalls
Same manufacturer · Health Solutions Pharmacy Center Inc dba Professional Compounding Pharmacy
See all →- SevereFDA Recalls Compounded Papaverine-Phentolamine-PGE1 Injectable Due to Insanitary Conditions
FDA (Drugs) · 2019-04-17
- SevereFDA Recalls Compounded Injectable Drug Due to Insanitary Compounding Conditions
FDA (Drugs) · 2019-04-17
- Severe
- Severe
- SevereFDA Recalls Compounded Papaverine-Phentolamine Injectable Due to Insanitary Conditions
FDA (Drugs) · 2019-04-17
Same hazard · contamination
See all →- SevereFDA Recalls Tirzepatide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- ModerateAVID Medical Recalls 15 Laparoscopic Prostatectomy Kits for Lubricant Contamination
FDA (Devices) · 2026-10-14
- ModerateAVID Medical Recalls 23 ABD Hysterectomy Kits Due to Lubricant Contamination
FDA (Devices) · 2026-10-14
- SevereFDA Recalls Semaglutide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- ModerateAVID Medical Recalls GYN Laparoscopy Kits for Potential Lubricant Contamination
FDA (Devices) · 2026-10-14
Similar recalls
- SevereFDA Recalls Procaine Injectable Due to Sterility Concerns
FDA (Drugs) · 2013-06-12
- SevereFDA Recalls Papaverine Injectable Due to Sterility Assurance Concerns
FDA (Drugs) · 2014-11-12
- HighFDA Recalls Papaverine/Phentolamine Injectable Vials Due to Sterility Concerns
FDA (Drugs) · 2023-02-01
- HighKey Pharmacy Recalls Compounded PGE1/PAP Injection Due to Sterility Concerns
FDA (Drugs) · 2017-05-24
- SevereFDA Recalls Epinephrine Vials Due to Sterility Assurance Concerns
FDA (Drugs) · 2014-11-12
- HighKey Pharmacy Recalls PGE1/Procaine Injection Due to Sterility Concerns
FDA (Drugs) · 2017-05-24